Fentanyl withdrawal side effects

Common Questions and Answers about Fentanyl withdrawal side effects

actiq

Avatar n tn I was on 25 mcg of fentanyl and was having side effects so I took the patch off 3 days ago, Now I am in terrible pain all over and can barely get out of bed. What can I do ? If I can tough it out a few more days will I get better?
Avatar f tn i have ben on the fentanyl patch quite awhile 100mg and have gone down to 50 mg, my health ended and my last patch ends in 4 days and im scared.
Avatar m tn ve seen of fentanyl detox and my own year long, slow methadone recovery, I think fentanyl and methadone are only different in dosage. The full synthetic nature and side effects of both methadone and fentanyl make them very close tie for the worst detox ever. As I vomit and shat myself in my yard from methadone detox, I remember wishing I was a heroin or any other kind of addict. Anyway, mute point, but wanted to share. How much and how long methadone use have you got under your belt bullseye?
Avatar n tn t think they fully inform people about the bad side effects Fentanyl can have. I truly believe it caused real damage to my body. Some people seem to do well with it but far more seem to have problems with it.
Avatar n tn hair loss, blurred vision, drug cravings, tooth decay, et al- be sure to read all the side effects that this drug may cause because many of the side effects listed really, really do happen. I know because I have fallen victim to many of them. Please heed the cautions and side-effects and the long-term effects this drug will have on your health, your personality and your life. Avoid it at all costs if you are able!
Avatar f tn Educate yourself on what to expect because this Fentanyl is a VERY powerful drug to get off of. It has many side effects you may not realize. This medication shut down my digestive tract and created problems with my pancreas and the weight loss was scary and that is what made me quit. This drug works on the brain centers perception of pain and really screws with the mind. You may not be aware of how powerful these drugs are but they do take control.
Avatar f tn Please remember, this is a very powerful drug,. stronger than morphine (times stronger). Read up on fentanyl and the side effects, The fentanyl controls the pain related to how the brain feels pain and it is very powerful. You may not realize what this drug is doing but it works on the brains sensory perception of pain. If you are having side effects, PLEASE CHECK WITH YOUR DOCTOR. If 100mcgt does not control the pain and you are having side effects, something is wrong.
Avatar f tn ) lidocaine patch There all really different and they each have pros and cons, as well as a big spectrum of side effects -- for example, in the forums here, I see people mentioning the hell they go through withdrawing from fentanyl. And at the same time, it looks like withdrawing from buprenorphine (or any opiate for that matter) is no walk in the park, either.
Avatar f tn Your symptoms definitely sound like withdrawal from the fentanyl patch. fentanyl is a very powerful drug and can have some pretty severe side effects and sudden withdrawal from it can cause horrific symptoms.
1311475 tn?1274198780 I think that is the spot that I am in, I have had this pain for so long it's got to the point of being normal pain, I haven't found a Dr. as of yet that understands, the Dr. I just got had the nerve to tell me that her nurses were laughing at me because they thought that I came there for a magic pill.
Avatar m tn I am into day 7 or so no fentanyl and I am about to lose my mind. The physical effects are really wearing me down.I can make it about 5 hours or so without panicking but the anticipation of what I know is coming is gettin bad.Not much of anything helps calm me. to be honest I am getting to the point of just not caring anymore. Anyone else ever feel like that?
Avatar f tn Did you taper off the vibryd or quit abruptly? You can't just switch from one medication to another even in the same class and avoid withdrawal -- these meds are not easy to stop taking and it must be done carefully. Unless you completely stop taking a medication before starting another it's impossible to tell if your symptoms are a sign you're suffering withdrawal and quit too quickly or are side effects of the new medication.
443878 tn?1205103196 I have been on Duragesic patch (Fentanyl) 100 mcg/hr for 6 years. I have gotten so sick of the side effects I began to taper off it 4 mnths ago.. I went from 100 to 75 stayed there 4 months then dropped to 50 about 1 month ago.. Last week I went to 25mcg/hr. I advise is no matter what your pain is.. GET OFF THIS PATCH.. If you think you cant eat now.. you wait until that patch really kicks in,.. you will be able to go for days and never want anything to eat or drink..
Avatar m tn These drugs work on the brains perception of pain but have many side effects. The withdrawal was a rough one, I will not lie but with the proper guidance and proper health medications, it can be done and I have done it and will never go back to using Fentanly again. Fentanyl is 8 times stronger than morphine and there is not much help from the medical community about how to get off this drug so read up and educate yourself on how these drugs take control of your life, mind and body.
Avatar f tn As I mentioned in my post above, fentanyl patches pose serious risks. And it does not have to be misused or abused to be dangerous! There are problems inherent in this delivery system for the medication. At least two patients in our practice died while using them, as did one of my neighbors. The mother of another pt. suffered life-threatening respriatory depression, but was saved because her family got her to the hospital just in time.
Avatar m tn Any information on how to get off fentanyl and if thier any other pain medicine that could help with less risk of addiction or side effects?
3112530 tn?1434032033 Why is there no support for getting through withdrawal of the Fentanyl patch? This patch 50mcg) has created horrible effects for me and my body. I had to go cold turkey (over 30 days now) and there is no support from the medical community to get through these withdrawals. Fear was my motivation when I realized how sick I looked, down to 108 lbs. and had problems with this medication affecting my pancreas and digestive system. How do you help someone through this?
5135507 tn?1367163227 Fentanyl is a good drug to treat pain for terminally ill patients , or ppl who need 24 hour pain relief. But drs are passing this drug out to patients who don't need it or they keep increasing the dosage until its almost impossible to get off of it when the time comes. I know, it happened to me. Then wnen the dr was fired after I was on it for 5 yrs, I was basically screwed.
1363343 tn?1287161630 I had been on the patch for a couple of years and started having really bad side effects from it. My doctor immediately put me on a different narcotic, however she also immediately had me remove the patch without weaning me down off of it.
Avatar n tn So again in my opinion the next question is do you put her through withdrawal to determine her pain level and the effect if any the fentanyl may be having on her memory? You may have hit on the best solution by simply having the Lortabs discontinued, as long as she is still able to maintain the same comfort level. Another consideration would be to trial reduction in the fentanyl dose to determine if her pain would still be controlled and to evaluate any difference in her memory status.
Avatar n tn The way I see it is, if the patch takes away the pain, then use it! I wouldn't worry about getting "off" fentanyl any more than getting "off" of any other narcotic pain medication. Withdrawal is withdrawal! I'm certain the prescribing doctor can wean the patient off fentanyl using the lowest fentanyl dose, then switch to another type of narcotic that may be easier to taper off and eventually stop altogether if necessary.
Avatar f tn I am wondering if anyone on high doses of fentanyl 175mcg for extreme pain has died going cold turkey and this doesn't mean the side effects which are like death so i have read. Or has anyone who used fentanyl for extreme pain committed suicide due to the withdrawal.
Avatar n tn ve only been on them for a little over a month you shouldnt experience any serious withdrawal effects. Everyone is different in how they react when tapering any opiate but I can tell you from my experience w/d's are greatly influenced by our mental state. When I went into a detox naive of w/d's I didnt have as bad of an experience as when I had done tons of research and got myself all hyped up to the fact that I could have serious w/d's.